Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Periodic one-parameter groups in three-space


Authors: Deane Montgomery and Leo Zippin
Journal: Trans. Amer. Math. Soc. 40 (1936), 24-36
MSC: Primary 57S20; Secondary 57S25
MathSciNet review: 1501864
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S20, 57S25

Retrieve articles in all journals with MSC: 57S20, 57S25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1936-1501864-6
PII: S 0002-9947(1936)1501864-6
Article copyright: © Copyright 1936 American Mathematical Society